Nonlocal elliptic boundary value problems for systems of Douglis–Nirenberg type
Differencialʹnye uravneniâ, Tome 30 (1994) no. 12, pp. 2180-2182
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_12_a17,
author = {A. A. Murach},
title = {Nonlocal elliptic boundary value problems for systems of {Douglis{\textendash}Nirenberg} type},
journal = {Differencialʹnye uravneni\^a},
pages = {2180--2182},
year = {1994},
volume = {30},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_12_a17/}
}
A. A. Murach. Nonlocal elliptic boundary value problems for systems of Douglis–Nirenberg type. Differencialʹnye uravneniâ, Tome 30 (1994) no. 12, pp. 2180-2182. http://geodesic.mathdoc.fr/item/DE_1994_30_12_a17/